# SDR CALA2014060900739

- Difficulty date: June 9, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N68823
- Make and model: Boeing 737924ER
- Aircraft serial: 42746
- Aircraft time: 268 hours, 97 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Condition: Weak
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK OUTSIDE EMER LIGHT INOPERATIVE AT L1 DOOR.  REMOVED AT L1 DOOR CHECK CONTINUITY OK GOOD.  SAME BULB REINSTALLED & FOUND CTR SPRING THAT CONTACTS BULB WEAK, ADJUSTED SPRING FOR POSITIVE CONTACT.  NEEDS OPERATIONS OK WHEN BATTERY PWR AVAILABLE, OPERATIONS CHECKED GOOD IAW NG AMM 33-51-04.
